# SDR CALA2025081507842

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 83,754 hours, 33,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 EPSU BATTERIES REQUIRE REPLACEMENT.  REMOVED AND REPLACED THE EPSU BATTERIES IAW AMM 33-51-38-400-002-A. OPS CHECKED GOOD.
